# SDR 95FDEA01474

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Damage Hole
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ON BS 1010 RT FRAME ON THE I/B SIDE OF STR 27R IS NOT INSPECTABLE DUE TO GEOMETRIC CONFIGURATION, FIG 8 SHAPED.  REPAIRED HOLE IN BS 1010 RT FRAME ON I/B SIDE OF STR 27R PER FEDEX SRM 51-40-3 FIG 1.
